# SDR ASAA1159720

- Difficulty date: May 25, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 8,247 hours, 2,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3201
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A PUNCTURE IN FUSELAGE SKIN AT APPROX BS 881 BETWEEN STR 16 AND 17 LT.  CUT OUT DAMAGED AREA AND INSTALLED EXTERNAL REPAIR DOUBLER IAW B737 800 SRM 53 00 01 REPAIR 3 AND EA 800 53EA 05484.
